Universidad Complutense de Madrid
E-Prints Complutense

Duality in fractional programming involving locally arcwise connected and related functions

Impacto

Descargas

Último año



Stancu-Minasian, I.M. y Caballero, R. y Cerdá Tena, Emilio y Muñoz, María del Mar (2002) Duality in fractional programming involving locally arcwise connected and related functions. [ Documentos de trabajo del Instituto Complutense de Análisis Económico (ICAE); nº 05, 2002, ]

[img]
Vista previa
PDF
109kB

URL Oficial: http://eprints.ucm.es/7655/


URLTipo de URL
https://www.ucm.es/icaeInstitución


Resumen

A nonlinear fractional programming problem is considered, where the functions involved are diferentiable with respect to an arc. Necessary and
suficient optimality conditions are obtained in terms of the right diferentials with respect to an arc of the functions. A dual is formulated and duality results are proved using concepts of locally arcwise connected, locally Q-connected and locally P-connected functions


Tipo de documento:Documento de trabajo o Informe técnico
Información Adicional:

Mathematics Subject Classification 2000 :
Primary : 90 C 32; Secondary : 26 B 25

Palabras clave:Generalized convexity, Fractional programming, Optimality conditions, Duality
Materias:Ciencias Sociales > Economía > Econometría
Título de serie o colección:Documentos de trabajo del Instituto Complutense de Análisis Económico (ICAE)
Volumen:2002
Número:05
Código ID:7655
Depositado:03 Mar 2008
Última Modificación:21 Jun 2017 11:17

Descargas en el último año

Sólo personal del repositorio: página de control del artículo